# SDR FDEA201612124396

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 30,209 hours, 16,293 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Rt Nr1 Slat
- Part time: 30,209 hours, 16,293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 SLAT DAMAGED AT INBD END, INCLUDING THE RIB AND SEAL RETAINER.  ACCOMPLISHED EA 6-5750-T0330232.  MAJOR REPAIR
